# SDR ASAA2023013041752

- Difficulty date: January 30, 2023
- Submitted: February 2, 2023
- Operation: Air carrier
- Aircraft: N564AS
- Make and model: Boeing 737890
- Aircraft serial: 35103
- Aircraft time: 59,570 hours, 17,681 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Harness
- Part number: 3250274040
- Condition: Faulty
- Location: #2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENG #2FIRE DETECTOR WONT TEST CERT # TSAR174M. GROUNDED - YES. PERFORMED ENGINE DETECTION BITE TEST REF. FIM 26-10 TASK 801 FOUND #2 ENGINE UPPER FAN LOOP B FAULT. OPENED #2 ENGINE FAN COWLS FOUND BROKEN TERMINAL END ON UPPER FAN HARNESS. REPLACED FAN HARNESS FOR FIRE DETECTION LOOP B (DP1601 WITH NEW ONE). ACCOMP. ENG. FIRE DETECTION OPS TEST, TEST PASS REF. M/M 26-11-02-400-801 & M/M 26-11-00-710-801.
